An improved estimate for the maximal growth order of solutions of linear differential systems

Pfluegel, Eckhard (2004) An improved estimate for the maximal growth order of solutions of linear differential systems. Archiv der Mathematik, 83(3), pp. 256-263. ISSN (print) 0003-889X

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: equation systems, reduction
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Related URLs:
Depositing User: Automatic Import Agent
Date Deposited: 06 May 2010 14:43
Last Modified: 06 Jan 2012 14:04
URI: http://eprints.kingston.ac.uk/id/eprint/7908

Actions (Repository Editors)

Item Control Page Item Control Page